# SDR USAA2013020100020

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 49,086 hours, 20,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - AFT EMERGENCY EXIT SIGN MISSING BETWEEN AFT LAV'S.  INSTALLED AFT EMERGENCY EXIT SIGN COVER IAW AMM 33-51-11-400-001.
